# SDR ABXA080002

- Difficulty date: December 27, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 61,932 hours, 58,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 17598
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE IN "ON" POSITION.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK IAW DC9 AMM 33-53-00-4.
